# SDR UPS05543689

- Difficulty date: January 14, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED INDICATOR LIGHT BURNED OUT.  RELAMPED UNARMED IND LIGHT ASSY, OPS CHECK NORMAL.
